# SDR GTIA2023041037109

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N915NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7851
- Aircraft time: 13,720 hours, 5,684 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT DURING DECENT STARTING AT 12000' UNABLE TO IDENTIFY SOURCE SMELL RESEMBLES WET MUSTY SMELL-R&R RECIRCULATION FILTERS IAW AMM 21-21-41. ALSO PERFORMED LEVEL "A" DECONTAMINATION OF THE ECS IAW AMM 21-00-00. NO FUMES OR SMELL NOTED. OK FOR SVC.
